# SDR QXEA2011071900531

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,347 hours, 11,284 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AFTER GEAR EXTENSION, NOSE GEAR DOOR CYCLED OPEN AND CLOSED 3 TIMES.  LANDING WAS MADE WITH ALL GEAR DOORS CLOSED.  FERRIED FOR REPAIRS. REPLACED NGDRCL PROX SENSOR S19 IAW  400MM TASK 32-61-06-000-802 AND 32-61-06-400-802 TR 32-359 AND REPLACED NLG DOOR MECHANISM TOGGLE LINK ASSY IAW TASK 32-31-61-900-801, PARA 1234A 7-12 4B 2-4 5 DUE TO PREVIOUS TROUBLESHOOTING ON LOG PAGE 514161 AND VERBAL TURNOVER FROM PREVIOUS SHIFT LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS OPS TEST GOOD 5 TIMES IAW DHC-8-400 TASK 32-31-00-710-801 ALL INDICATIONS NORMAL DURING TESTS.  RETURNED TO SERVICE.
